# SDR SWAA2021050696834

- Difficulty date: June 30, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,219 hours, 43,735 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Slider
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FWD UPPER SLIDER IS CRACKED AT ATTACH POINT AREA / REMOVED AND REPLACED LEFT HORIZONTAL STABILIZER UPPER FWD SLIDER PER AMM 53-31-31.
